# SDR ASOA2015040712545

- Difficulty date: March 11, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Deteriorated
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS DAMAGED BY EWD LAV SERVICE DOOR, FWD.   REMOVED DAMAGE AT FS BY FWD LAV SERVICE DOOR 2 EA LOCATIONS, FWD OF DOOR AND JUST BELOW DOOR, REF SRM 51-12-00-001-001-A01 TR 51-0050 BLEND LENGTH 2.200" BY 0.500", FWD OF DOOR, BLEND LENGTH 4.500" BY 0.300", JUST BELOW DOOR.  SUBMITTED TO ENGINEERING FOR PERMANENT DISPOSITION.  COMPLIED WITH STS EA 32-2015-098 ALL STEPS COMPLETED, PERMANENT REPAIR.  RECEIVED AND COMPLIED WITH ECTC EA32-2015-098.
